# SDR IPXA2014012401570

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL360,  HEARD A LOUD CRACKLE NOISE FROM F/O WINDSHIELD.  SAW A BRIGHT LIGHT ON WINDSHIELD. ON SHUTDOWN, ELECTRICAL ODOR FROM F/O WINDSHIELD.  PERFORMED VISUAL INSPECTION OF WINDSHIELD AND WINDOW HEAT CONNECTOR.  NO DAMAGE OR DEFECTS FOUND.  ACCOMPLISHED ADJUSTMENT AND TEST OF WINDOW HEAT SYS IAW AMM 30-42-00-0501. WINDOW HEAT OPERATED NORMAL.
